# SDR CA190509001

- Difficulty date: May 7, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 16,195 hours
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Uplock
- Part number: 465009
- Condition: Unknown
- Location: Left
- Part time: 17,119 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER DEPARTURE, THE LEFT GEAR INDICATED RED AND DOOR AMBER. GEAR WAS UP BUT NOT INDICATING, AS WELL, DOORS WERE OPEN. AIRCRAFT RETURNED TO DEPARTURE POINT. MAINTENANCE RECTIFICATION: LH MLG UPLOCK ASSY WAS REPLACED IAW AMM 32-31-21-000-801. FUNCTION, AIR LEAK CHECKS AND VISUAL INSP. CARRIED OUT WITH NO FAULTS FOUND. AIRCRAFT CYCLES: 13730. HOURS: 17119:27. (TC# 20190509001)
